# SDR DHL9770372D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FLOOR WEB AND SEAT TRACK SUPPORT ANGLE BS 620-640, LBL45, CORRODED.  REMOVED CORROSION ON FLOOR WEB FROM BS 620-640.  REPLACED SUPPORT ANGLE SPLICE AT BS 620-640 LBL 45, PER SRM 53-10-5.
